# SDR SWAA2023083195658

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 46,461 hours, 28,388 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD SERVICE DOOR: (R1) AFT SLIDE ATTACH BOLT MOUNT ISOLATOR BRACKET CRACKED.<[01] R&R FORWARD SERVICE DOOR: (R1) AFT SLIDE ATTACH BOLT MOUNT ISOLATOR BRACKET IAW SRM 51-40-02.;[02] C/W INSPECTION PER SRM 51-40-02.
